MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145251
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, after 48 days of catheter insertion, during normal work or hd (hemodialysis) procedure, there was a leak at the blue (venous) luer adapter where a crack/break observed.The catheter was not removed from the patient.Immediately, the adapter was repaired by handmade system wherein they used some tube from other manufacturer¿s products available in the hospital on the same day of the event, the device was used successfully and the treatment was completed.Octanisept was the cleaning agent used on the device and it was the one typically utilized on the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.No instrument used to loosen or tighten the device, they tighten the adapters by hands only which was a special procedure and no other products being utilized with the device.Prior to dialysis, nothing unusual observed and flushing was done with normal result.No excessive force used to insert in/take out bloodline from the luer adapter.There was one drop of blood lossand air bubble.The patient did not have air embolism.Blood transfusion was not required.There was no medical intervention done to the patient.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key13385927
Report Number3009211636-2022-00028
Device Sequence Number4998859
Product Code MSD
UDI-Device Identifier10884521014220
UDI-Public10884521014220
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number8888145251
Device Catalogue Number8888145251
Device Lot Number2023300104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date01/28/2022
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight40 KG